# SDR ASAA20180425365

- Difficulty date: April 11, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 39,925 hours, 12,068 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOORBEAM BS 986 CORRODED AROUND DOME NUT HOLES, RT SIDE.  ACFT GROUNDED.  REPAIRED THE FLOORBEAM IAW SRM 53-70-51-2R-4.
